Welcome to NeuroTalk missworldoxo
It appears that now that you have decreased the dose of these medications, you are experiencing side effects that you would expect some-one to suffer if they were just beginning those drugs..... dryness of the mucous membranes, decreased ability to achieve orgasm. These are side effects and should be easing rather than increasing. Definitely mention your concerns to your doctor. It's not good that this is worrying you so much.
Meanwhile, speak to your pharmacist. There are many vaginal lubricants available that will make things a bit more comfortable in the bedroom until you can get this sorted out.
If you would like further information about these medications, we do a forum you could visit. Here's the link: http://neurotalk.psychcentral.com/forum72.html
Hopefully some-one will be along soon to talk to you. This is a wonderful site with many caring people, so welcome again. I hope we can help you in some way.